# SDR AWXA0001366

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 773 LONG 26R HAS CRACKED TIE CLIP.  REMOVED AND REPLACED TIE CLIP IAW SRM 51-40-02.
